NASCOL 12.5mg|5ml Syrup 120ml

 26.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 12.5mg/5ml
Drug Form : Syrup
Pack Size : 120ml
Does this requires a prescription ?Yes

Pheniramine (Maleate):12.5mg/5ml + Pseudoephedrine (HCl):30mg/5ml | Cough sedatives

Alternate brands

  • CO-EAS 12.5mg|5ml Syrup 60ml
     15.00
  • You can save 11
  • COLLERGY 12.5mg|5ml Syrup 60ml
     17.00
  • You can save 9
  • NASCOL 12.5mg|5ml Syrup 60ml
     16.00
  • You can save 10

    Manufactured / Marketed By : Global Product Form : SyrupPack Size : 120mlIngredients : Pheniramine (Maleate):12.5mg/5ml + Pseudoephedrine (HCl):30mg/5mlGeneric Category : Cough sedatives

    Reviews

    There are no reviews yet.

    Be the first to review “NASCOL 12.5mg|5ml Syrup 120ml”

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver NASCOL 12.5mg|5ml Syrup 120ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart